Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 281, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 9, 2016, 3:21 PM CDT for Collin County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 3:21 PM CDT (20:21 UTC)
- Expired
- Jul 9, 2016, 4:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
997
WUUS54 KFWD 092021
SVRFWD
TXC085-092115-
/O.NEW.KFWD.SV.W.0281.160709T2021Z-160709T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CELINA...OR 11
MILES NORTH OF MCKINNEY...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. IN ADDITION,
SMALL HAIL TO PEA OR DIME SIZE WILL BE POSSIBLE WITH THIS
STORM.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PROSPER AND CELINA AROUND 340 PM CDT.
MCKINNEY AROUND 350 PM CDT.
ALLEN AROUND 355 PM CDT.
PLANO AROUND 405 PM CDT.
PARKER AROUND 410 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WESTON
AND MELISSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.
MOVE INDOORS OR INSIDE A VEHICLE. DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM. HIGH WINDS AND WAVES CAN CAPSIZE BOATS.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING OR STREET FLOODING, ESPECIALLY TYPICAL LOW-LYING AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683
TIME...MOT...LOC 2019Z 007DEG 19KT 3336 9671
HAIL...<.75IN
WIND...60MPH
$$
052 follow-up statements
216 WWUS54 KFWD 092039 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 339 PM CDT SAT JUL 9 2016 TXC085-092115- /O.CON.KFWD.SV.W.0281.000000T0000Z-160709T2115Z/ COLLIN TX- 339 PM CDT SAT JUL 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WESTERN COLLIN COUNTY... AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROSPER...OR NEAR MCKINNEY...MOVING SOUTH AT 20 MPH. HAZARD...UP TO 60 MPH WIND GUSTS. SMALL HAIL POSSIBLE. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... PROSPER AROUND 345 PM CDT. MCKINNEY AROUND 355 PM CDT. ALLEN AND FAIRVIEW AROUND 405 PM CDT. PLANO AND LUCAS AROUND 410 PM CDT. MURPHY AND PARKER AROUND 415 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WESTON AND MELISSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL. HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683 TIME...MOT...LOC 2038Z 001DEG 16KT 3327 9671 HAIL...<.75IN WIND...60MPH $$ 05
472
WWUS54 KFWD 092109
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
409 PM CDT SAT JUL 9 2016
TXC085-092117-
/O.EXP.KFWD.SV.W.0281.000000T0000Z-160709T2115Z/
COLLIN TX-
409 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLLIN COUNTY WILL
EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
VERY HEAVY RAINFALL IS STILL OCCURRING WITH THIS STORM. AS A
RESULT...LOCALIZED FLOODING OF LOW-LYING AREAS WILL REMAIN POSSIBLE.
LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683
TIME...MOT...LOC 2105Z 007DEG 19KT 3327 9671
$$
CARLAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:54 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 9, 2:54 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 254 PM CDT SAT JUL 9 2016 .DISCUSSION... A subtle, slow-moving shortwave trough axis was over southern Oklahoma, trailing southwest back toward I-20 west of the DFW Metroplex this afternoon. The best axis of moisture continued to be indicated from the Red River valley into areas along and west of I-35/35W. PWAT values between 1.5-2.0 inches were noted within this moist axes. With the subtlety and mesoscale nature of both the shortwave trough and an ill-defined surface boundary between Bowie and Wichita Falls, most high-resolution models are struggling outside of maybe the HRRR model. The HRRR model was followed for afternoon and early evening convective trends. A small-scale, linear storm cluster was now pushing into areas from northern Cooke Co into northern Grayson Co, with the stronger to brief severe storms occurring just north of Sherman-Denison areas. It is likely these scattered thunderstorms will expand south- southwestward on an outflow boundary into the Highway 380 corridor between Decatur and Greenville later this afternoon, before weaken somewhat and becoming more widely scattered in nature this evening from Jacksboro, to Dallas-Fort Worth, To Rockwall, the east toward Kaufman/Terrell. Residual outflow boundaries should maintain at least low convective chance through nightfall or nightfall, with best chances occurring on the eastern periphery of the low-mid level theta-e ridge along and E of I-35/35E. Finally, some dry air was noted in the 800mb-500mb layer on forecast RAP soundings. Theta-e differences on the order of 20-25 Kelvin difference are forecast, thus evaporative cooling should play a role along with steep, sub-cloud base lapse rates for the the threat of a locally strong to severe downburst winds from these storms. In addition, these storms will contain frequent lightning and heavy downpours producing localized flooding. There is a possible isolated occurrence of small hail. However, with freezing levels very high in July and storms low topped, any small hail is the least of our concerns. The subtle upper shortwave trough will drift eastward toward the Ark-La-Tex through Sunday, before slowly moving away toward the Lower Mississippi River Valley early this work week. I will maintain the low chances for convection for our far east and northeast counties late tonight through early Sunday evening, before mid level heights and associated large-scale subsidence increase overhead underneath a modest upper ridge building across Texas. Have maintained a dry and seasonably hot forecast with highs between 95-100 degrees and lows primarily between 75-80 degrees for all of next week. Continued lee-side surface troughing to our west-northwest in response to upper level systems moving east across the northern and central tier states should maintain breezy south winds 10 to 20 mph. In addition, surface dew points do appear to mix more readily next week with dry air above the boundary layer, thus keeping heat index values relatively lower compared to last week. Afternoon heat index values look to remain between 95-100F in the west and 100-103F in the east. At this time, it appears heat advisories will likely not be needed. However, if you work outdoors or plan on spending time recreationing outdoors, should stay hydrated and seek shade whenever the heat gets too oppressive. 05/ && .AVIATION... /ISSUED 1245 PM CDT SAT JUL 9 2016/ Main concern for this TAF period will be the potential for thunder at Metroplex sites late this afternoon and evening. A swath of locally higher moisture positioned northwest of the DFW Metroplex continues to be acted upon by subtle forcing aloft which has lead to scattered thunderstorms mostly across southern Oklahoma Saturday morning and early afternoon. As this area becomes increasingly unstable later this afternoon, additional isolated thunderstorms are expected to develop. The main window that seems most likely for convection to impact Metroplex sites will be very late this afternoon and early evening and have maintained a mention of VCTS from 23-03z. Otherwise, BKN high clouds will persist through the evening with winds around 12 kts out of the south. For Waco, MVFR cigs seem likely once again Sunday morning as a 20-30 kt low level jet brings another surge of low stratus northward from southern Texas and the Hill Country. Have prevailed BKN020 for a few hours Sunday morning, but a tempo for these conditions may suffice depending on the areal coverage. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 78 97 79 97 80 / 20 10 5 5 5 Waco 77 98 78 98 78 / 10 5 5 5 5 Paris 75 93 75 96 76 / 30 40 10 5 5 Denton 77 95 76 96 77 / 20 10 5 5 5 McKinney 77 95 77 96 77 / 30 20 5 5 5 Dallas 79 97 79 97 80 / 20 10 5 5 5 Terrell 77 95 76 96 77 / 40 20 10 5 5 Corsicana 76 96 78 97 78 / 20 10 10 5 5 Temple 76 97 77 97 78 / 10 5 5 5 5 Mineral Wells 76 98 76 97 76 / 20 5 5 5 5 && .FWD Watches/Warnings/Advisories... None. && /05
Hazardous weather outlook, Jul 9, 3:20 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT SAT JUL 9 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT NORTH OF A COMANCHE TO PALESTINE LINE. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE WITH THE PRIMARY HAZARD BEING DAMAGING DOWNBURST WINDS. IN ADDITION...HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NORTHEAST OF A LINE FROM GAINESVILLE TO CANTON. GUSTY WINDS AND FREQUENT LIGHTNING WILL ACCOMPANY SOME OF THE STORMS. OTHERWISE...HOT CONDITIONS WILL CONTINUE SUNDAY THROUGH FRIDAY WITH HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S AND AFTERNOON HEAT INDEX VALUES BETWEEN 100 TO 104. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. STALLEY
In the hours before
Local storm report, Jul 9, 2:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST DENISON 33.75N 96.55W
07/09/2016 E60 MPH GRAYSON TX PUBLIC
60 MPH WIND GUST REPORTED IN DENISONLocal storm report, Jul 9, 2:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST SHERMAN 33.63N 96.57W
07/09/2016 E60 MPH GRAYSON TX TRAINED SPOTTER
TRAINED SPOTTER REPORTS 60 MPH WIND GUST AT HWY 11 AND
DEWEY IN SHOUTHERN SHERMAN.Special weather statement, Jul 9, 2:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT SAT JUL 9 2016
TXZ092-092045-
COOKE TX-
244 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 345 PM CDT...
AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THACKERVILLE...OR 10 MILES SOUTHWEST OF MARIETTA...MOVING SOUTHEAST AT
10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3395 9695 3351 9695 3359 9744 3391 9748
3392 9748 3383 9746 3382 9738 3388 9733
3386 9733 3389 9731 3386 9726 3392 9721
3386 9717 3376 9719 3372 9711 3382 9705
3385 9709 3384 9703 3395 9700
TIME...MOT...LOC 1943Z 332DEG 10KT 3380 9721
STALLEYLocal storm report, Jul 9, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST SHERMAN 33.63N 96.57W
07/09/2016 E59 MPH GRAYSON TX BROADCAST MEDIA
WIND GUST OF 59 MPH MEASURED AT FRISCO RD AND TEXOMA
PARKWAY.Special weather statement, Jul 9, 2:56 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT SAT JUL 9 2016
TXZ093-094-104-092100-
GRAYSON TX-COLLIN TX-FANNIN TX-
256 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAYSON...NORTHERN
COLLIN AND SOUTHWESTERN FANNIN COUNTIES UNTIL 400 PM CDT...
AT 255 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOWE...OR 9 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCKINNEY...FRISCO...SHERMAN...PROSPER...ANNA...PRINCETON...CELINA...
FARMERSVILLE...VAN ALSTYNE...HOWE...LOWRY CROSSING...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...DORCHESTER...MELISSA...BLUE RIDGE AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3368 9638 3336 9629 3317 9630 3317 9684
3342 9683 3354 9685
TIME...MOT...LOC 1955Z 338DEG 16KT 3349 9658
STALLEYLocal storm report, Jul 9, 3:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM FLASH FLOOD SHERMAN 33.63N 96.57W
07/09/2016 GRAYSON TX PUBLIC
N. TRAVIS RD AT HWY 75 IS SHUT DOWN DUE TO FLOODING OVER
ROADWAY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 60 min |
| Jul 9, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| Jul 9, 2:33 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| Jul 9, 2:44 PM CDT | Special Weather Statement | FWD | Cooke | 61 min |
| Jul 9, 2:56 PM CDT | Special Weather Statement | FWD | Collin | 64 min |
| Jul 9, 3:36 PM CDT | Special Weather Statement | FWD | Denton | 39 min |
| Jul 9, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 52 min |
| Jul 9, 4:07 PM CDT | Special Weather Statement | FWD | Montague | 53 min |
| Jul 9, 4:18 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 57 min |
| Jul 9, 4:35 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 40 min |
| Jul 9, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 61 min |
| Jul 9, 4:52 PM CDT | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jul 9, 5:01 PM CDT | Flash Flood Warning | FWD | Montague, Wise | 3 hr |
| Jul 9, 5:13 PM CDT | Special Weather Statement | FWD | Ellis, Hood, Johnson, Kaufman, Somervell | 32 min |
| Jul 9, 5:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 29 min |
| Jul 9, 5:45 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 30 min |
| Jul 9, 5:54 PM CDT | Special Weather Statement | FWD | Ellis, Hunt, Kaufman, Rains, Van Zandt | 36 min |
| Jul 9, 6:23 PM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens, Young | 37 min |
| Jul 9, 6:59 PM CDT | Special Weather Statement | FWD | Eastland, Stephens, Young | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.